A variational approach to the stability of periodic peakons

Research output: Contribution to journalArticle

Abstract

The peakons are peaked traveling wave solutions of an integrable shallow water equation. We present a variational proof of their stability.

Details

Authors
  • Jonatan Lenells
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)151-163
JournalJournal of Nonlinear Mathematical Physics
Volume11
Issue number2
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedYes